Cevaplı Dahili-cerrahi: nöroloji, endokrin ve böbrek çalışma kâğıdı

Ücretsiz yazdırılabilir Dahili-cerrahi: nöroloji, endokrin ve böbrek çalışma kâğıdı: kolaydan sınav düzeyine 8 soru ve cevap anahtarı. Yazdırın ya da PDF olarak kaydedin.

Öğretmenler için: sınıfta ücretsiz yazdırılabilir, çoğaltılabilir ve kullanılabilir. Her yeni çalışma kâğıdında yeni değerler ve kendi cevap anahtarı vardır. Ders sayfanızda ExamProblems bağlantısı vermeniz bizi memnun eder.

Ad: ____________________   Tarih: ____________

1.Kolay

Which side effect is common when starting a GLP-1 receptor agonist such as semaglutide?

  1. ANausea
  2. BHair growth
  3. CA dry cough
  4. DWeight gain
2.Kolay

Kısa etkili ve orta etkili (NPH, bulanık) bir insülin tek enjektörde karıştırılırken hangi insülin önce çekilir?

  1. ABerrak kısa etkili insülin, sonra bulanık insülin
  2. Bİkisi bir flakonda karıştırıldıktan sonra birlikte
  3. CFark etmediği için herhangi bir sıra
  4. DBulanık insülin, sonra berrak kısa etkili insülin
3.Kolay

Which cranial nerves are mainly involved in the gag reflex?

  1. AGlossopharyngeal (IX) and vagus (X)
  2. BTrigeminal (V) and facial (VII)
  3. COculomotor (III) and abducens (VI)
  4. DOlfactory (I) and optic (II)
4.Orta

Why should long-term steroid treatment not be stopped suddenly?

  1. AThe suppressed adrenal glands cannot make enough cortisol at once
  2. BThe steroids build up and become toxic after they are stopped
  3. CStopping suddenly makes the bones grow too quickly and then fracture
  4. DStopping causes the blood glucose to fall sharply
5.Orta

A patient taking a GLP-1 receptor agonist has severe, constant upper abdominal pain spreading to the back, with vomiting. What should the nurse suspect?

  1. AA simple urinary tract infection
  2. BLow blood glucose
  3. CNormal nausea from the drug
  4. DAcute pancreatitis
6.Orta

A patient has a nephrostomy tube. Which finding needs urgent action?

  1. AA dry, intact dressing at the site
  2. BDrainage that stops suddenly with new loin pain
  3. CSteady urine drainage into the bag
  4. DLight pink urine on the first day after insertion
7.Zor

Near the end of a haemodialysis session, a patient has painful leg cramps and a falling blood pressure. What is the most likely cause?

  1. AFluid is being removed too quickly
  2. BNot enough fluid is being removed
  3. CAn allergic reaction to the needles
  4. DThe dialysate is too cold
8.Zor

The nurse has four urology patients. Which one needs to be seen first?

  1. AA patient with a nephrostomy who has rigors and a BP of 86/50 mmHg
  2. BA patient after TURP with light pink drainage and mild discomfort
  3. CA patient with stress incontinence asking about pelvic floor exercises
  4. DA patient with a suprapubic catheter due for a routine change

Cevap anahtarı

  1. 1. A · Nausea
  2. 2. A · Berrak kısa etkili insülin, sonra bulanık insülin
  3. 3. A · Glossopharyngeal (IX) and vagus (X)
  4. 4. A · The suppressed adrenal glands cannot make enough cortisol at once
  5. 5. D · Acute pancreatitis
  6. 6. B · Drainage that stops suddenly with new loin pain
  7. 7. A · Fluid is being removed too quickly
  8. 8. A · A patient with a nephrostomy who has rigors and a BP of 86/50 mmHg

Tam adım adım çözümler: bu konuyu examproblems.com’da çalışın.